Advanced

High Order Cartesian Grid Method for Calculation of Incompressible Turbulent Flows

Gullbrand, Jessica LU ; Bai, Xue-Song LU and Fuchs, Laszlo LU (2001) In International Journal for Numerical Methods in Fluids 36. p.687-709
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
International Journal for Numerical Methods in Fluids
volume
36
pages
687 - 709
publisher
John Wiley & Sons
external identifiers
  • scopus:0035974057
ISSN
1097-0363
DOI
10.1002/fld.152
language
English
LU publication?
yes
id
3cd4535a-e54b-45bc-aa56-42220989a2b2 (old id 3290598)
alternative location
http://onlinelibrary.wiley.com/doi/10.1002/fld.152/pdf
date added to LUP
2013-01-07 17:09:35
date last changed
2017-07-30 05:05:05
@article{3cd4535a-e54b-45bc-aa56-42220989a2b2,
  author       = {Gullbrand, Jessica and Bai, Xue-Song and Fuchs, Laszlo},
  issn         = {1097-0363},
  language     = {eng},
  pages        = {687--709},
  publisher    = {John Wiley & Sons},
  series       = {International Journal for Numerical Methods in Fluids},
  title        = {High Order Cartesian Grid Method for Calculation of Incompressible Turbulent Flows},
  url          = {http://dx.doi.org/10.1002/fld.152},
  volume       = {36},
  year         = {2001},
}